Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 299, Number 1

All articles in this issue are freely accessible.

Univalent harmonic functions
W. Hengartner and G. Schober.
Trans. Amer. Math. Soc. 299 (1987), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869396
Completely reducible operators that commute with compact operators
Shlomo Rosenoer.
Trans. Amer. Math. Soc. 299 (1987), 33-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869397
Applications of the covering lemma for sequences of measures
W. Mitchell.
Trans. Amer. Math. Soc. 299 (1987), 41-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869398
On the values at integers of the Dedekind zeta function of a real quadratic field
David Kramer.
Trans. Amer. Math. Soc. 299 (1987), 59-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869399
Concavity of solutions of the porous medium equation
Philippe Bénilan and Juan Luis Vázquez.
Trans. Amer. Math. Soc. 299 (1987), 81-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869400
Dimension de Hausdorff des ensembles de zéros et d’interpolation pour $A^{∞}(D)$
Jacques Chaumat and Anne-Marie Chollet.
Trans. Amer. Math. Soc. 299 (1987), 95-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869401
The structure of the critical set in the mountain pass theorem
Patrizia Pucci and James Serrin.
Trans. Amer. Math. Soc. 299 (1987), 115-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869402
Persistence of form and the value group of reducible cubics
P. D. T. A. Elliott.
Trans. Amer. Math. Soc. 299 (1987), 133-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869403
Regressive partition relations for infinite cardinals
András Hajnal, Akihiro Kanamori and Saharon Shelah.
Trans. Amer. Math. Soc. 299 (1987), 145-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869404
Construction of group actions on four-manifolds
Allan L. Edmonds.
Trans. Amer. Math. Soc. 299 (1987), 155-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869405
Countably generated Douglas algebras
Keiji Izuchi.
Trans. Amer. Math. Soc. 299 (1987), 171-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869406
A remark on the blowing-up of solutions to the Cauchy problem for nonlinear Schrödinger equations
O. Kavian.
Trans. Amer. Math. Soc. 299 (1987), 193-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869407
Category and group rings in homotopy theory
William J. Ralph.
Trans. Amer. Math. Soc. 299 (1987), 205-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869408
Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case
I. Kupka.
Trans. Amer. Math. Soc. 299 (1987), 225-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869409
Nonharmonic Fourier series and spectral theory
Harold E. Benzinger.
Trans. Amer. Math. Soc. 299 (1987), 245-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869410
Growth properties of functions in Hardy fields
Maxwell Rosenlicht.
Trans. Amer. Math. Soc. 299 (1987), 261-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869411
On the behavior near the crest of waves of extreme form
C. J. Amick and L. E. Fraenkel.
Trans. Amer. Math. Soc. 299 (1987), 273-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869412
The asymptotic behavior near the crest of waves of extreme form
J. B. McLeod.
Trans. Amer. Math. Soc. 299 (1987), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869413
On inductive limits of matrix algebras of holomorphic functions
Justin Peters.
Trans. Amer. Math. Soc. 299 (1987), 303-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869414
First layer formulas for characters of $SL(n,C)$
John R. Stembridge.
Trans. Amer. Math. Soc. 299 (1987), 319-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869415
Best constants in norm inequalities for the difference operator
Hans G. Kaper and Beth E. Spellman.
Trans. Amer. Math. Soc. 299 (1987), 351-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869416
On embedding of group rings of residually torsion free nilpotent groups into skew fields
A. Eizenbud and A. I. Lichtman.
Trans. Amer. Math. Soc. 299 (1987), 373-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869417
Integration on noncompact supermanifolds
Mitchell J. Rothstein.
Trans. Amer. Math. Soc. 299 (1987), 387-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869418
$K$-theory and multipliers of stable $C^{∗}$-algebras
J. A. Mingo.
Trans. Amer. Math. Soc. 299 (1987), 397-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869419
The dimension of closed sets in the Stone-Čech compactification
James Keesling.
Trans. Amer. Math. Soc. 299 (1987), 413-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869420
Erratum to: “Bounds on the dimension of variations of Hodge structure”
James A. Carlson.
Trans. Amer. Math. Soc. 299 (1987), 429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 869421